RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 265–270 (Mi dan8205)  

MATHEMATICS

Embedding theorems and the convergence of multiple Fourier series

Ya. S. Bugrov

Moscow Electronic Engineering Institute

Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 11.11.1985

Citation: Ya. S. Bugrov, “Embedding theorems and the convergence of multiple Fourier series”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 265–270

Citation in format AMSBIB
\Bibitem{Bug87}
\by Ya.~S.~Bugrov
\paper Embedding theorems and the convergence of multiple Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 265--270
\mathnet{http://mi.mathnet.ru/dan8205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884029}
\zmath{https://zbmath.org/?q=an:0644.46018}


Linking options:
  • http://mi.mathnet.ru/eng/dan8205
  • http://mi.mathnet.ru/eng/dan/v293/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019